Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 275947, 9 pages
http://dx.doi.org/10.1155/2014/275947
Research Article

A Novel Approach toward Fuzzy Generalized Bi-Ideals in Ordered Semigroups

1Department of Mathematics and Statistics, University of Swat, Swat, Khyber Pakhtunkhwa 19130, Pakistan
2Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, UTM, 81310 Johor Bahru, Johor, Malaysia

Received 26 August 2013; Accepted 6 November 2013; Published 27 April 2014

Academic Editors: Y.-T. Li and S. Pérez-Díaz

Copyright © 2014 Faiz Muhammad Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Google Scholar · View at Scopus
  2. P. M. Pu and Y. M. Liu, “Fuzzy topology I: neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, pp. 571–599, 1980. View at Google Scholar
  3. S. K. Bhakat and P. Das, “(, Vq)-fuzzy subgroup,” Fuzzy Sets and Systems, vol. 80, no. 3, pp. 359–368, 1996. View at Google Scholar · View at Scopus
  4. Y. B. Jun, “Generalizations of (, q)-fuzzy subalgebras in BCK/BCI-algebras,” Computers and Mathematics with Applications, vol. 58, no. 7, pp. 1383–1390, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. B. Jun and S. Z. Song, “Generalized fuzzy interior ideals in semigroups,” Information science, vol. 176, pp. 3079–3093, 2006. View at Google Scholar
  6. A. Khan and M. Shabir, “(α, β)-fuzzy interior ideals in ordered semigroups,” Lobachevskii Journal of Mathematics, vol. 30, no. 1, pp. 30–39, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. O. Kazanci and S. Yamak, “Generalized fuzzy bi-ideals of semigroups,” Soft Computing, vol. 12, no. 11, pp. 1119–1124, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. B. Jun, A. Khan, and M. Shabir, “Ordered semigroups characterized by their (,q)-fuzzy bi-ideals,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 32, no. 3, pp. 391–408, 2009. View at Google Scholar · View at Scopus
  9. B. Davvaz and A. Khan, “Characterizations of regular ordered semigroups in terms of (α, β)-fuzzy generalized bi-ideals,” Information Sciences, vol. 181, no. 9, pp. 1759–1770, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Shabir, Y. B. Jun, and Y. Nawaz, “Semigroups characterized by (ε, Vqk)-fuzzy ideals,” Computers and Mathematics with Applications, vol. 60, no. 5, pp. 1473–1493, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Yin and J. Zhan, “New types of fuzzy filters of BL-algebras,” Computers and Mathematics with Applications, vol. 60, no. 7, pp. 2115–2125, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Ma, J. Zhan, and Y. B. Jun, “Some kinds of (γ, γ qδ)-fuzzy ideals of BCI-algebras,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 1005–1015, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. F. M. Khan, A. Khan, and N. H. Sarmin, “Characterizations of ordered semigroup by (γ)-fuzzy interior ideals,” Lobachevskii Journal of Mathematics, vol. 32, no. 4, pp. 278–288, 2011. View at Google Scholar
  14. A. Khan, F. M. Khan, N. H. Sarmin, and H. Khan, “Some innovative types of fuzzy ideals in AG-groupoids,” Life Science Journal. In press.
  15. M. Shabir and A. Khan, “Characterization of ordered semigroups by the properties of their fuzzy ideals,” Computer and Mathematics with Applications, vol. 59, no. 1, pp. 539–549, 2010. View at Google Scholar
  16. N. Kehayopulu and M. Tsingelis, “Fuzzy bi-ideals in ordered semigroups,” Information Sciences, vol. 171, no. 1–3, pp. 13–28, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Shabir and A. Khan, “Characterizations of ordered semigroups by the properties of their fuzzy generalized bi-ideals,” New Mathematics and Natural Computation, vol. 4, no. 2, pp. 237–250, 2008. View at Google Scholar
  18. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  19. N. Kuroki, “On fuzzy ideals and fuzzy bi-ideals in semigroups,” Fuzzy Sets and Systems, vol. 5, no. 2, pp. 203–215, 1981. View at Google Scholar · View at Scopus
  20. N. Kuroki, “Fuzzy congruences on T*-pure semigroups,” Information Sciences, vol. 84, no. 3-4, pp. 239–246, 1995. View at Google Scholar · View at Scopus
  21. N. Kuroki, “Fuzzy semiprime quasi-ideals in semigroups,” Information Sciences, vol. 75, no. 3, pp. 201–211, 1993. View at Google Scholar · View at Scopus
  22. N. Kuroki, “On fuzzy semigroups,” Information Sciences, vol. 53, no. 3, pp. 203–236, 1991. View at Google Scholar · View at Scopus